# SDR DALA2024100709735

- Difficulty date: October 7, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 63,273 hours, 45,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE OVERHEAD EMERGENCY EGRESS LIGHTS ARE INOPERATIVE FROM ROW 24 THROUGH TO ROW 29. MAINTENANCE REPLACED THE EMERGENCY BATTERY PACK AT 25DEF (B5-231) PER B717 AMM 33-51. CHECK IS GOOD. (LP #6103393)
